# SDR AALA201707109020

- Difficulty date: July 9, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 55,869 hours, 20,762 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DOORS NOT CLOSED MESSAGE DISPLAYED. 1M WIRE HARNESS WAS REPLACED, OPS CHECKED GOOD IAW AMM 32-11-43.  AIRCRAFT WAS GROUNDED.
